| Catalog Number |
109523 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
02/16/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 4 months after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Sixty ncm of primary stability was achieved and the implant was immediately loaded.The patient presented bone type iii.